# SDR AALA202003099007

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,764 hours, 25,161 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Condition: Frozen
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND #2 AFT ENGINE MOUNT CENTER THRUST LINK SHEAR PIN AND SLEEVE FROZEN TOGETHER. REPLACED SHEAR PIN AND SLEEVE PER AMM 71-22-11 AND TASK CARD 26C46041001.
